Journal of Inequalities and Applications
Volume 7 (2002), Issue 5, Pages 663-672
A Landau–Kolmogorov inequality for Orlicz spaces
Institute of Mathematics, National Center for Sciences and Technologies, P.O. Box 631, Bo Ho, Hanoi 10000, Vietnam
Received 12 December 2000; Revised 27 February 2001
Copyright © 2002 Ha Huy Bang and Mai Thi Thu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In this paper we prove that the Landau–Kolmogorov inequality for functions on the half line holds for any Orlicz space with the constants, which are best possible for -space.